# SDR AALA201901179004

- Difficulty date: January 16, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 58,270 hours, 9,413 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY DOOR WAS DIFFICULT TO OPEN AND CLOSE.  TIGHTENED FRAME SCREWS ON RIGHT UPPER CORNER. OK FOR SERVICE IAW AMM 25-41-02.
